Show simple item record

dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.identifier.citationFiol, M.A. "Algebraic characterizations of distance-regular graphs". Discrete Mathematics, 2002, vol. 246, núm. 1-3, p. 111-129
dc.description.abstractWe survey some old and some new characterizations of distance-regular graphs, which depend on information retrieved from their adjacency matrix. In particular, it is shown that a regular graph with d+1 distinct eigenvalues is distance-regular if and only if a numeric equality, involving only the spectrum of the graph and the numbers of vertices at distance d from each vertex, is satisfied.
dc.format.extent20 p.
dc.rightsAttribution-NonCommercial-NoDerivs 2.5 Spain
dc.subject.lcshGraph theory
dc.subject.otherDistance-regular graph
dc.subject.otherAdjacency matrix
dc.titleAlgebraic characterizations of distance-regular graphs
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.rights.accessOpen Access

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 2.5 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 2.5 Spain